Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa -- sexual side effects?

Posted by Shelley in Seattle` on June 20, 1999, at 0:05:06

In reply to Re: celexa -- sexual side effects?, posted by ruth on June 17, 1999, at 7:51:40

I had the orgasm delay-thing & extremely decreased sensitivity for almost the first 6 weeks I took Celexa, then -- one day it just disappeared! I am on 40 mgs a day, plus 30 mgs of BuSpar, and have no sexual side effects whatsoever now.

Good luck!

:-) Shelley




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley in Seattle` thread:7454